Existence and stability of solutions of a class of semilinear Sobolev-type equations.
作者: S.A. ZagrebinaM.M. Yakupov
刊名: Vestn. Yuzhno-Ural. Gos. Univ. 27(127), Ser. Mat. Model. Program. 2, 10-18 (2008)., 2008, pp.10-18
来源数据库: ZBMATH期刊
关键词: Oskolkov equationSobolev type equationrelatively $p$-sectorial operatorexistence and stability of solutions
原始语种摘要: The authors analyse the unique solvability of the Cauchy problem for a semilinear Sobolev type equation with a relatively $p$-sectorial operator, and the stability its solutions near the origin. The thermoconvection problem for the Oskolkov equation modeling the dynamics of an incompressible visco-elastic fluid is considered.
全文获取路径: ZBMATH 
分享到:

×
关键词翻译
关键词翻译
  • semilinear 半线性的
  • operator 话务员
  • solvability 溶解度
  • stability 稳定性
  • existence 存在
  • incompressible 不可压缩的
  • sectorial 扇形的
  • equation 方程
  • fluid